2018
Том 70
№ 7

All Issues

Zelenyuk E. G.

Articles: 5
Article (Russian)

Decomposability of topological groups

Zelenyuk E. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 41–47

We prove that every countable Abelian group with finitely many second-order elements can be decomposed into countably many subsets that are dense in any nondiscrete group topology.

Article (Russian)

Topologically free subsets of universal algebras

Zelenyuk E. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 5. - pp. 651–661

We prove that every infinite Abelian algebra and every countable field contain infinite topologically free subsets.

Article (Ukrainian)

Minimally metrizable groups

Piskunov A. G., Zelenyuk E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1111–1114

Article (Ukrainian)

Completeness of maximal topological groups

Arnautov V. I., Zelenyuk E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 21–27

Article (Ukrainian)

A two-coloring of Cartesian products

Malykhin V. I., Zelenyuk E. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 850–854